Ask The Doctor > Questions & Answers > I started noticing 4-5 days ago that I have

I started noticing 4-5 days ago that I have

Patient: I started noticing 4-5 days ago that I have non-itching red spots in my pelvic and pubic area. The color isn’t very red, but after I exercise the spots stand out more. the spots don’t hurt, and it is not on my penis or testicles. The spots are mainly around my pubic area on the right side.

 

 

Symptoms: Red spots started to form a week ago.

 

 

Doctor: Hello,Thanks for the query to ATD for an opinion.The red spots in the pelvic area could be a frictional rash or mild folliculitis lesions, unlikely to be contact dermatitis or allergic rash which has typical itching as a feature.Please share pictures of the lesion so that a firm opinion can be established. With its localized extent restricted to the right of the pubic area, they seem more of follicular lesions. Please send the pics in the follow up.Wishing you good health,Regards

Comments / Follow Ups

Patient: I trimmed my pubic hairs because I thought it would help the rash, so the spots appeared when I still had pubic hair. I put a fungal cream on it before going on ATD, so I think the cream made it look lighter, but its usually 10% redder than it looks.

Doctor: I really can’t see the picture posted. please use the .jpg format.

Patient: I think this picture might work

Doctor: This appears more like frictional rash. You may apply a local soframycin cream thrice a day for 3 days and it shall subside.

Patient: Thanks, Is there a common brand I can buy from a drugstore? or would I have to ask a pharmacist?

Doctor: It is usually available as an otc, just ask for soframycin ointment, any brand would do.

Patient: okay thanks! I’ll try it out

Doctor: you are most welcome. Take care.

 


Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment